# SDR YENA2025052700538

- Difficulty date: May 25, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N2165J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11679
- Aircraft time: 4,667 hours, 872 cycles
- Engine: Iae PW1133GAJM
- Engine time: 4,667 hours, 872 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Failed
- Location: Zone 400
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#1858, AUA-JFK. (ETOPS) ' " ENG 2 FIRE LOOP A FAULT"; REMOVED AND REPLACED LOOP A FIRE ELECTRICAL HARNESS IAW AMM 26-12-61. ALSO CHANGED CABLE E 4181KS,4182KS. MORE PARTS NEED TO BE CHANGED PER TROUBLESHOOTING. MDDR REMAINS OPEN. REF LP 4294013, ITEM 1 " REMOVED AND REPLACED FIRE LOOP HARNESS ENG 2" ETOPS GROUND VERIFICATION REQUIRED / PERFORMED BITE TEST OF FDU #2 IAW AMM 26-12-34. TEST OK, PERFORMED NRML ENG START IAW AMM 71-00-00 NO FAULTS PRESENT FOR FIRE LOOP A ENG 2. A/C OK FOR SERVICE ' (SUPPLEMENTAL INFORMATION ADDED)
